The cyclic homology of crossed product algebras.

Ezra Getzler; John D.S. Jones

Journal für die reine und angewandte Mathematik (1993)

  • Volume: 445, page 161-174
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Getzler, Ezra, and Jones, John D.S.. "The cyclic homology of crossed product algebras.." Journal für die reine und angewandte Mathematik 445 (1993): 161-174. <http://eudml.org/doc/153579>.

@article{Getzler1993,
author = {Getzler, Ezra, Jones, John D.S.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {cyclic bar complex of the crossed product algebra; Connes' cyclic category; paracyclic category; spectral sequence; cyclic homology of a crossed product algebra; negative and periodic cyclic homology},
pages = {161-174},
title = {The cyclic homology of crossed product algebras.},
url = {http://eudml.org/doc/153579},
volume = {445},
year = {1993},
}

TY - JOUR
AU - Getzler, Ezra
AU - Jones, John D.S.
TI - The cyclic homology of crossed product algebras.
JO - Journal für die reine und angewandte Mathematik
PY - 1993
VL - 445
SP - 161
EP - 174
KW - cyclic bar complex of the crossed product algebra; Connes' cyclic category; paracyclic category; spectral sequence; cyclic homology of a crossed product algebra; negative and periodic cyclic homology
UR - http://eudml.org/doc/153579
ER -

NotesEmbed ?

top

You must be logged in to post comments.